# SDR KCSA201508191042

- Difficulty date: August 19, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 80,212 hours, 11,048 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLE INSPECTION RESULTED IN CRACK INDICATION ON LOWEST OF 4 FASTENERS REMOVED  HOLE.  LOCATED AT AFT UPPER CORNER CUTOUT OF NR 5 LT MAIN ENTRY DOOR.
